Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

September 5, 2011Bleckley County, Pulaski County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 5, 2011, 3:00 PM EDT for Bleckley County, Pulaski County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2011, 3:00 PM EDT (19:00 UTC)
Expired
Sep 5, 2011, 3:30 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

Counties Bleckley County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WWUS82 KFFC 051900
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT MON SEP 5 2011

GAZ096-107-108-051930-
300 PM EDT MON SEP 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX...PULASKI
AND BLECKLEY COUNTIES UNTIL 330 PM EDT...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG SHOWER OVER PINEVIEW...MOVING NORTH AT 40 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX...
PULASKI AND BLECKLEY COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE POPE CITY...PINEVIEW...CEDAR CREEK...
FINLEYSON...OCMULGEE BANKS...WALLACE...PULASKI STATE PRISON...
HAWKINSVILLE...HARTFORD...BAILEYS PARK...MOBLEY CROSSING...OCMULGEE
PUBLIC FISHING AREA...PAULK...PORTER AND COCHRAN.

&&

LAT...LON 3209 8361 3240 8350 3241 8348 3246 8348
      3253 8333 3249 8319 3241 8323 3234 8330
      3232 8328 3228 8334 3225 8337 3221 8332
      3203 8341
TIME...MOT...LOC 1900Z 199DEG 36KT 3214 8347

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 5, 1:46 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 5, 1:46 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT MON SEP 5 2011

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
/ISSUED AT 730 AM EDT MON SEP 5 2011/
ALL EYES CONTINUE TO LOCKED ON LEE. LATEST NHC TRACK TAKE THE
REMNANTS OF LEE ACROSS MISSISSIPPI TODAY...INTO NORTHEAST ALABAMA
BY THE END OF THE DAY TUESDAY...THEN UP INTO THE TENNESSEE
VALLEY REGION  WEDNESDAY. HEAVY RAIN/FLOODING CONTINUE TO BE THE
MAIN THREAT WITH THIS SYSTEM. HOWEVER...SEVERE STORMS (INCLUDING
TORNADOES) CAN NOT BE RULED OUT. THIS AFTERNOON INTO EARLY TUESDAY
CONTINUE TO BE THE MOST FAVORED TIME FOR SEVERE WEATHER. HEAVIEST
RAIN EXPECTED ACROSS FAR NORTH GEORGIA AS LEE INTERACTS WITH A
FRONTAL BOUNDARY DRIFTING SOUTH FROM OH-TN VALLEY AREA. GFS
CONTINUE TO BE THE MOST AGGRESSIVE ON RAINFALL WITH AMOUNTS OF 8
TO 10 INCHES ACROSS EXTREME NORTHERN COUNTIES. NAM AND ECMWF A BIT
MORE CONSERVATIVE WITH AMOUNTS IN THE 5 TO 7 INCH RANGE. WILL SEE
LESSER AMOUNTS AS YOU GO SOUTH WITH MODELS NOW SHOWING TOTALS IN
THE 2 TO 4 INCH RANGE ATLANTA METRO TOWARD ATHENS. GENERALLY 1 TO
2 INCHES EXPECTED ELSEWHERE. TAKING MODEL DIFFERENCES IN
ACCOUNT...PREFER TO STAY WITH CURRENT ADVERTISED AMOUNTS AND LET
LATER SHIFTS ADJUST AS NEEDED. MODELS SHOW WINDS STILL NOT MEETING
ADVISORY CRITERIA...AND LOOKING FOR STRONGEST WINDS TONIGHT INTO
TUESDAY. HOWEVER...DAY SHIFT WILL NEED TO RE-EVALUATE. COOLER TEMPS
EXPECTED DURING THE PERIOD. WITH WIDESPREAD PRECIP AND LOTS OF
CLOUDS MAV/MET MOS SIMILAR WITH AFTERNOON HIGHS GENERALLY IN THE
70S TO LOWER 80S.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
/ISSUED AT 730 AM EDT MON SEP 5 2011/
UNSETTLED WEATHER LOOKS TO CONTINUE FOR MUCH OF THE PERIOD...
ESPECIALLY ACROSS NORTH GEORGIA WHERE MODELS HOLD ON SOME DEEPER
MOISTURE AS A CLOSED UPPER LOW MEANDERS ABOUT THE OH-TN VALLEY.
GFS CONTINUE TO SHOW (AND TO SOME DEGREE ECMWF) A WEAK SYSTEM
OUT OVER THE GULF DURING THE WEEKEND. WILL HAVE TO WAIT AND SEE
WHAT THE MODELS DO WITH THIS FEATURE.

49
&&

.AVIATION...
18Z UPDATE...
PRECIP FIELD ASSOCIATED WITH REMNANTS OF TROPICAL STORM LEE
CONTINUES TO SPREAD NEWD AND OVER ATLANTA AREA...HELPING TO HOLD
IFR-MVFR CIGS IN PLACE. EXPECT THE RAIN SHIELD TO CONTINUE THRU AT
LEAST 09Z TONIGHT...HOWEVER THE GREATER TSRA THREAT SHOULD GREATLY
DIMINISH BY 06Z WHEN CB IN TAF SHOULD SUFFICE. EXPECTING MAINLY IFR
CIGS AND -RA TO PREVAIL FROM 06Z-15Z TUE...THEN -RA ENDS AND IFR
CIGS POSSIBLY IMPROVE SLIGHTLY TO MVFR. SSE WINDS WITH 20-22KT GUSTS
WILL PREVAIL THRU 09Z TUE...THEN DIRECTION SWINGS SSW WITH MAYBE A
LIGHTER 18-20KT GUSTS AS MODELS AGREE ON TAKING THE CENTER OF LEE
REMNANTS INTO NORTH GA BY 12Z TUE...WHICH SHOULD RELAX THE GRADIENT
SLIGHTLY OVER ATLANTA AREA. WINDS GO WEST BY 21Z...THEN NW BY 00Z
WED.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          78  69  77  60 / 100 100  50  20
ATLANTA         78  68  72  61 / 100 100  50  20
BLAIRSVILLE     71  67  71  61 / 100 100  60  40
CARTERSVILLE    76  67  72  60 / 100 100  50  30
COLUMBUS        82  70  78  63 / 100 100  40  20
GAINESVILLE     75  68  73  62 / 100 100  50  30
MACON           86  73  83  61 / 100  80  40  20
ROME            77  66  72  61 / 100 100  60  30
PEACHTREE CITY  78  68  73  58 / 100 100  50  20
VIDALIA         88  74  87  65 /  80  70  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...
HENRY...JACKSON...JASPER...LUMPKIN...MADISON...MERIWETHER...
MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH
FULTON...SPALDING...TALIAFERRO...TOWNS...TROUP...UNION...
WALKER...WALTON...WHITE...WHITFIELD...WILKES.

&&
Hazardous weather outlook, Sep 5, 4:50 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 AM EDT MON SEP 5 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
450 AM EDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
HEAVY RAIN AND A CHANCE FOR ISOLATED TORNADOES ARE EXPECTED ACROSS
PORTIONS OF NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT.

.SYNOPSIS...
TROPICAL DEPRESSION LEE REMAINS NEARLY STATIONARY OVER THE LOWER
MISSISSIPPI VALLEY EARLY THIS MORNING....BUT IS EXPECTED TO BEGIN
MOVING NORTHEAST TODAY AS A COLD FRONT APPROACHES NORTH GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE HEAVY RAIN AND ISOLATED TORNADOES ACROSS
NORTH AND CENTRAL GEORGIA. ALTHOUGH HEAVY RAIN AND ISOLATED TORNADOES
ARE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...THE BEST
CHANCES FOR HEAVY RAIN WILL BE NORTH OF A LINE FROM LAGRANGE TO
EATONTON TO WASHINGTON AND THE BEST CHANCES FOR ISOLATED TORNADOES
WILL BE WEST OF A LINE FROM CORDELE TO ATHENS.

.DISCUSSION...
THE EFFECTS OF TROPICAL DEPRESSION LEE WILL CONTINUE TO SPREAD
NORTHEAST ACROSS CENTRAL AND NORTH GEORGIA TODAY WITH DEEP TROPICAL
MOISTURE AND MODERATE TO STRONG LOW LEVEL SHEAR. WITH THE TROPICAL
ATMOSPHERE...RAINFALL WILL BE HEAVY AT TIMES. WITH THE EXTENDED
PERIOD OF DRY WEATHER EXPERIENCED ACROSS NORTH AND CENTRAL GEORGIA
THIS SUMMER MOST OF THE INITIAL HEAVY RAIN IS BEING ABSORBED BY THE
DRY GROUND...HOWEVER ANY PROLONGED PERIOD OF HEAVY RAIN WILL RESULT
IN INCREASING RUNOFF AND POSSIBLE FLOODING ON CREEKS AND STREAMS.
INSTABILITY IS NOT EXPECTED TO BE HIGH...HOWEVER THE INCREASING LOW
LEVEL SHEAR WILL MAKE ISOLATED TORNADOES A POSSIBILITY BY THIS
AFTERNOON...CONTINUING INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...EXCEPT THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Sep 5, 12:07 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1207 PM EDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     NON-TSTM WND DMG VARNELL                 34.90N 84.97W
09/05/2011                   WHITFIELD          GA   EMERGENCY MNGR

            ONE TREE DOWN.

1145 AM     NON-TSTM WND DMG ROCKY FACE              34.80N 85.03W
09/05/2011                   WHITFIELD          GA   EMERGENCY MNGR

            ONE TREE DOWN.

&&

JLF
Local storm report, Sep 5, 2:41 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 PM EDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TORNADO          POWDER SPRINGS          33.86N 84.68W
09/05/2011                   COBB               GA   TRAINED SPOTTER

            AMATEUR RADIO RELAYED A REPORT FROM A TRAINED SPOTTER OF
            A TORNADO NEAR POWDER SPRINGS.

&&

RGARCIA
Local storm report, Sep 5, 2:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TORNADO          WINSTON                 33.73N 84.83W
09/05/2011                   DOUGLAS            GA   TRAINED SPOTTER

            AMATEUR RADIO RELAYED A REPORT FROM A TRAINED SPOTTER OF
            A TORNADO NEAR WINSTON.

&&

RGARCIA
Local storm report, Sep 5, 2:51 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TORNADO          POWDER SPRINGS          33.86N 84.68W
09/05/2011                   COBB               GA   TRAINED SPOTTER

            AMATEUR RADIO RELAYED TRAINED SPOTTER REPORT OF TORNADO
            IN THE MACKLIN WOODS AREA OF POWDER SPRINGS.

&&

RGARCIA
Special weather statement, Sep 5, 3:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT MON SEP 5 2011

GAZ096-107-108-051930-
300 PM EDT MON SEP 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX...PULASKI
AND BLECKLEY COUNTIES UNTIL 330 PM EDT...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER OVER PINEVIEW...MOVING NORTH AT 40 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX...
PULASKI AND BLECKLEY COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE POPE CITY...PINEVIEW...CEDAR CREEK...
FINLEYSON...OCMULGEE BANKS...WALLACE...PULASKI STATE PRISON...
HAWKINSVILLE...HARTFORD...BAILEYS PARK...MOBLEY CROSSING...OCMULGEE
PUBLIC FISHING AREA...PAULK...PORTER AND COCHRAN.

&&

LAT...LON 3209 8361 3240 8350 3241 8348 3246 8348
      3253 8333 3249 8319 3241 8323 3234 8330
      3232 8328 3228 8334 3225 8337 3221 8332
      3203 8341
TIME...MOT...LOC 1900Z 199DEG 36KT 3214 8347

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 12:21 PM EDTRiver Flood WarningFFCDade59 hr
Sep 5, 12:22 PM EDTTornado WarningFFCCarroll, Haralson, Paulding23 min
Sep 5, 12:39 PM EDTTornado WarningFFCTroup36 min
Sep 5, 1:14 PM EDTTornado WarningFFCHeard, Troup20 min
Sep 5, 1:44 PM EDTTornado WarningFFCCarroll, Coweta31 min
Sep 5, 1:55 PM EDTTornado WarningFFCDouglas35 min
Sep 5, 2:10 PM EDTTornado WarningFFCCarroll, Heard35 min
Sep 5, 2:19 PM EDTTornado WarningFFCHarris, Muscogee41 min
Sep 5, 2:27 PM EDTTornado WarningFFCCobb, Paulding48 min
Sep 5, 2:48 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Sep 5, 2:48 PM EDTTornado WarningFFCCherokee42 min
Sep 5, 2:56 PM EDTTornado WarningFFCHeard, Troup34 min
Sep 5, 2:58 PM EDTTornado WarningFFCHarris, Meriwether, Troup39 min
Sep 5, 3:18 PM EDTTornado WarningFFCCarroll, Coweta, Heard42 min
Sep 5, 3:20 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs25 min
Sep 5, 3:23 PM EDTTornado WarningFFCCoweta, Meriwether37 min
Sep 5, 3:26 PM EDTTornado WarningFFCBartow, Cherokee, Cobb, Paulding34 min
Sep 5, 3:27 PM EDTSpecial Weather StatementFFCTelfair, Wheeler33 min
Sep 5, 3:29 PM EDTTornado WarningFFCCherokee, Pickens31 min
Sep 5, 3:46 PM EDTTornado WarningFFCCherokee, Pickens44 min
Sep 5, 3:50 PM EDTTornado WarningFFCCoweta, Fayette40 min
Sep 5, 3:57 PM EDTTornado WarningFFCCarroll, Cobb, Douglas, Paulding48 min
Sep 5, 4:01 PM EDTTornado WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union44 min
Sep 5, 4:16 PM EDTTornado WarningFFCMorgan, Oconee29 min
Sep 5, 4:24 PM EDTTornado WarningFFCCarroll, Coweta, Douglas, Fulton36 min
Sep 5, 4:28 PM EDTTornado WarningFFCClayton, DeKalb, Fulton, Henry47 min
Sep 5, 4:34 PM EDTTornado WarningFFCJefferson20 min
Sep 5, 4:35 PM EDTTornado WarningFFCBartow, Cherokee, Cobb, Paulding40 min
Sep 5, 4:41 PM EDTTornado WarningFFCGreene, Morgan, Oconee49 min
Sep 5, 4:43 PM EDTTornado WarningFFCClarke, Oconee, Oglethorpe47 min
Sep 5, 4:49 PM EDTTornado WarningFFCCobb, Douglas, Fulton41 min
Sep 5, 4:57 PM EDTSpecial Weather StatementFFCCrawford48 min
Sep 5, 5:02 PM EDTTornado WarningFFCCrawford18 min
Sep 5, 5:16 PM EDTTornado WarningFFCCherokee, Dawson, Pickens44 min
Sep 5, 5:16 PM EDTTornado WarningFFCMadison44 min
Sep 5, 5:30 PM EDTSpecial Weather StatementFFCCobb30 min
Sep 5, 6:04 PM EDTSpecial Weather StatementFFCGwinnett, Hall41 min
Sep 5, 6:07 PM EDTTornado WarningFFCJasper, Jones, Putnam24 min
Sep 5, 6:57 PM EDTSpecial Weather StatementFFCTowns33 min
Sep 5, 7:21 PM EDTSpecial Weather StatementFFCCherokee39 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.